# SDR AALA20131108006

- Difficulty date: November 8, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N9626F
- Make and model: Doug DC-9-83
- Aircraft serial: 53596
- Aircraft time: 43,182 hours, 20,366 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

ATL INFLIGHT TPA-ORD.  RT GENERATOR FAILED & AUXILIARY POWER UNIT WOULD NOT START.  EMERGENCY DECLARED FLIGHT DIVERTED ATL LANDED WITHOUT INCIDENT.  PLACARDED RT ENG GENERATOR INOPERATIVE IAW MEL 24-1B AUTH 11-488DC-B.  FLIGHT CONTINUED TO DESTINATION.  REPLACED RT ENG GENERATOR AT DFW ON 11/09/2013.  SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
